# SDR AALA20160407012

- Difficulty date: April 3, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N721AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31546
- Aircraft time: 12,635 hours, 1,467 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 65344428
- Part serial: M8059
- Condition: Unlaced
- Location: L5 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  L5 DOOR SLIDE & CRAFT IS UNLACED AT BOTTOM OF SLIDE & RAFT PACK.  R & R SLIDE & RAFT IAW 25-66-01-400-801.
